Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Will allergy to Folica cause hair fall and further greying ?

i am having premature greying of hair which ayurvedic doctors attribute to my sinus problem...when my sinus flares up, my black hair getting grey paces up fast....dermatologist suggested me 1 tab antoxid and 1 tab xtranglo and folica hair tincture but as soon as i applied folica...i got red rashes on my forehead and my hands got rashes and had burning sensation....i washed my hair as soon as possible....will this allergic reaction with folica leads further greying or falling of my hair or will not effect my hair...pls guide and do suggest some good medicine for stopping my hairs from further greying......i m 25 years old...
Asked On : Fri, 26 Aug 2011
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

welcome to healtcare magic forum
there is no medicine to convert Grey hair into black ,but we can stop the new one
you must find out the reason
it may be due to stress,medicine ,drug ,heredity ,reaction
you need to take tab with biotin and other hair vitamin like keraglow forte .
eat more fruits and green veg
you need not to apply anything special for hair

i hope i answered your question
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor